# SDR RAIA201703190002

- Difficulty date: March 19, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 41,648 hours, 37,321 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURE AUTO FAIL B AMBER ON CAPT ALT TO DASH LINE MAIN MODE. R&R DIGITAL CONTROLLER. R&R ELECTRO PNEUNIMATIC OUTFLOW VALVE. OPS CHECK GOOD.
